# SDR 2004UALA00447

- Difficulty date: May 7, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 40,550 hours, 15,017 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB EICAS SPOILER MESSAGE DISPLAYED.   FAULTED NR 3 RIGHT SPOILER CONTROL MODULE (SCM) REPLACED NR 7 RIGHT SCM
